Previous |  Up |  Next


maximally resolvable space; base at a point; $\pi$-base
We show a new theorem which is a sufficient condition for maximal resolvability of a topological space. We also discuss some relationships between various theorems about maximal resolvability.
[B] Bella A.: The density topology is extraresolvable. Atti Sem. Mat. Fis. Univ. Modena 48 (2000), 495-498. MR 1811549 | Zbl 1013.54001
[C] Ceder J.G.: On maximally resolvable spaces. Fund. Math. 55 (1964), 87-93. MR 0163279 | Zbl 0139.40401
[CGF] Comfort W.W., Garcia-Ferreira S.: Resolvability: a selective survey and some new results. Topology Appl. 74 (1996), 149-167. MR 1425934 | Zbl 0866.54004
[Ha] Hashimoto H.: On the *-topology and its application. Fund. Math. 91 (1976), 5-10. MR 0413058
[H] Hewitt E.: A problem of set-theoretic topology. Duke Math. J. 10 (1943), 309-333. MR 0008692 | Zbl 0060.39407
[KM] Kuratowski K., Mostowski A.: Set Theory (in Polish). PWN, Warszawa, 1966. MR 0514701
[S] Sierpiński W.: Cardinal and Ordinal Numbers. Warszawa, 1958. MR 0095787
Partner of
EuDML logo